Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 113, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jun 17, 2009, 3:55 PM CDT for Richardson County, Nebraska. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2009, 3:55 PM CDT (20:55 UTC)
- Expired
- Jun 17, 2009, 4:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
County Richardson County, NE
The radar
The Topeka radar (KTWX), 139 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 4:18 PM CDT | HAIL 1 | Sw Falls City, NE | |
| Jun 17, 4:32 PM CDT | HAIL 1.25 | Falls City, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 12:52 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 8.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2807 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1117 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KOAX 172055
SVROAX
NEC147-172145-
/O.NEW.KOAX.SV.W.0113.090617T2055Z-090617T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
355 PM CDT WED JUN 17 2009
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RICHARDSON COUNTY IN SOUTHEAST NEBRASKA
* UNTIL 445 PM CDT.
* AT 353 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS AROUND 60 MPH. THIS STORM WAS LOCATED 10 MILES
SOUTHWEST OF VERDON...OR 12 MILES WEST OF FALLS CITY...AND MOVING
EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
VERDON AND FALLS CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE WARNED AREA...PREPARE FOR DAMAGING WINDS...LARGE
HAIL...HEAVY RAIN AND DANGEROUS LIGHTNING. GET INTO A REINFORCED
BUILDING. STAY AWAY FROM WINDOWS AND GLASS DOORS.
&&
LAT...LON 4015 9596 4025 9554 4023 9549 4021 9547
4020 9548 4018 9547 4017 9545 4013 9542
4006 9541 4006 9542 4004 9541 4000 9533
4000 9594
TIME...MOT...LOC 2055Z 255DEG 30KT 4005 9580
$$
DEWALD4 follow-up statements
000
WWUS53 KOAX 172110
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
410 PM CDT WED JUN 17 2009
NEC147-172145-
/O.CON.KOAX.SV.W.0113.000000T0000Z-090617T2145Z/
RICHARDSON NE-
410 PM CDT WED JUN 17 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR EASTERN RICHARDSON COUNTY...
AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR FALLS CITY...MOVING EAST AT 35 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...FALLS
CITY...PRESTON...BARADA AND RULO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS AND GLASS DOORS. LARGE
HAIL...DAMAGING WINDS...FREQUENT LIGHTNING AND HEAVY RAIN ARE
POSSIBLE.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4001 9580 4016 9581 4025 9554 4023 9549
4021 9547 4020 9548 4018 9547 4017 9545
4013 9542 4006 9541 4006 9542 4004 9541
4000 9533
TIME...MOT...LOC 2110Z 255DEG 30KT 4008 9564
$$
DEWALD000
WWUS53 KOAX 172121
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
421 PM CDT WED JUN 17 2009
NEC147-172145-
/O.CON.KOAX.SV.W.0113.000000T0000Z-090617T2145Z/
RICHARDSON NE-
421 PM CDT WED JUN 17 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR EASTERN RICHARDSON COUNTY...
AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR FALLS CITY...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...PRESTON
AND RULO...AND RURAL AREAS BETWEEN FALLS CITY AND THE KANSAS AND
MISSOURI BORDER REGIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY...SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4001 9569 4011 9569 4025 9554 4023 9549
4021 9547 4020 9548 4018 9547 4017 9545
4013 9542 4006 9541 4006 9542 4004 9541
4000 9533
TIME...MOT...LOC 2120Z 302DEG 18KT 4003 9561
$$
DEWALD000
WWUS53 KOAX 172131
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
431 PM CDT WED JUN 17 2009
NEC147-172145-
/O.CON.KOAX.SV.W.0113.000000T0000Z-090617T2145Z/
RICHARDSON NE-
431 PM CDT WED JUN 17 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN RICHARDSON COUNTY...
AT 431 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR PRESTON...OR 6 MILES SOUTHEAST OF FALLS CITY...MOVING EAST AT 25
MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...RULO.
THIS STORM DID PRODUCE QUARTER SIZE HAIL SOUTHWEST OF FALLS CITY
EARLIER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS AND GLASS DOORS. LARGE
HAIL...DAMAGING WINDS...FREQUENT LIGHTNING AND HEAVY RAIN ARE
POSSIBLE.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4001 9559 4009 9560 4017 9553 4018 9551
4018 9547 4017 9545 4013 9542 4006 9541
4006 9542 4004 9541 4000 9533
TIME...MOT...LOC 2131Z 270DEG 21KT 4003 9551
$$
DEWALD000
WWUS53 KOAX 172148
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
448 PM CDT WED JUN 17 2009
NEC147-172156-
/O.EXP.KOAX.SV.W.0113.000000T0000Z-090617T2145Z/
RICHARDSON NE-
448 PM CDT WED JUN 17 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHARDSON COUNTY
EXPIRES AT 445 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAD MOVED ACROSS THE RIVER INTO
NORTHWEST MISSOURI. THUS...THE WARNING WILL BE ALLOWED TO EXPIRE.
THIS STORM DID PRODUCE QUARTER TO HALF DOLLAR SIZE HAIL EARLIER
SOUTHWEST OF FALLS CITY...AND ALSO IN FALLS CITY.
LAT...LON 4001 9559 4009 9560 4017 9553 4018 9551
4018 9547 4017 9545 4013 9542 4006 9541
4006 9542 4004 9541 4000 9533
TIME...MOT...LOC 2131Z 270DEG 21KT 4003 9551
$$
DEWALDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:45 PM CDT, 10 minutes earlier.
Area forecast discussion, Jun 17, 3:45 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 345 PM CDT WED JUN 17 2009 .DISCUSSION... WV IMAGERY AND 700MB PROFILERS SHOWING SHORTWAVE TROF MOVING ACROSS WRN NEB RIDING UP AND OVER ESTABLISHED UPPER RIDGE SITUATED OVER THE CNTRL/SRN HIGH PLAINS. LARGE SCALE LIFT BEING ENHANCED VIA RRQ OF JET. MEANWHILE A TORNADIC SUPERCELL ALREADY HAS RUMBLED ACROSS SERN NEB THIS AFTERNOON IN ASSOCIATION WITH A WARM FRONT ALONG THE NEB/KS BORDER. LATEST SPC MESO-ANALYSIS IN THAT AREA SHOWED SBCAPES 4000J/KG WITH EFFECTIVE SHEAR AROUND 55KT. OBVIOUS NEAR TERM CONCERN IS ADDITIONAL SEVERE WEATHER TONIGHT. MODELS SUGGESTING BEST OVERLAP OF MUCAPES/ESRH/EBWD WILL REMAIN OVER SERN NEB WELL INTO THE EVENING HOURS...THUS ADDITIONAL TORNADIC STORMS ANTICIPATED. MODELS ARE SLOW LIFTING THE FRONT OVERNIGHT AND IT APPEARS THE BNDRY WILL STALL ALONG THE SD/NEB BORDER LATE THURSDAY AFTN AND THEREFORE WILL FOCUS THUNDER POPS UP THERE. BY THURSDAY NIGHT...RATHER ILL-DEFINED SFC LOW HEADING EAST ACROSS KS WILL EVENTUALLY DRAG ATTENDANT COLD FRONT INTO THE CNTRL PLAINS. POTENT SHORTWAVE ENERGY/ASSOC LARGE SCALE LIFT MOVING THRU AT THAT TIME MAY HELP KICK OFF ANOTHER ROUND OF SEVERE WEATHER PER STRONG MLCAPE/DEEP LYR SHEAR. GRADUAL END TO ACTIVITY SHOULD OCCUR THRU FRI FRIDAY AFTN. DRY ON SAT WITH UPPER RIDGE BUILDING OVER THE PLAINS. IN THE EXTENDED PERIODS...MEAN LARGE SCALE FLOW OVER THE CONUS DEPICTS DIGGING WEST COAST TROF SUNDAY KICKING EASTWARD AN AMPLIFIED UPPER RIDGE SITUATED OVER THE GREAT PLAINS. UPPER PATTERN EVENTUALLY BECOMES LESS PROGRESSIVE WHEN MASSIVE AREA OF HIGH PRESSURE RETROGRADES AND SETTLES IN OVER THE CNTRL/SRN PLAINS. MAIN PROBLEM HERE IS PINNING DOWN FOCUS FOR CONVECTIVE ACTIVITY GIVEN PRETTY WEAK UPPER LVL SUPPORT. GFS/ECM IN DECENT AGREEMENT DEPICTING A WARM FRONT SLOWLY LIFTING OVER THE CNTRL PLAINS SUNDAY AND SUNDAY NIGHT WHILE CAA MOVES SWD THRU THE DAKOTAS. MODELS PROG THIS COLD FRONT EVENTUALLY STALLING IN RESPONSE TO AFOREMENTIONED RETROGRADING UPPER HIGH INTO THE PLAINS. AMPLE MOISTURE APPEARS TO BE ON TAP FOR CONVECTION...BUT AT THIS POINT HAVE LOW CONFIDENCE MONDAY THRU WEDNESDAY WHERE ANY ACTIVITY WILL FIRE. OTHERWISE...ABOVE NORMAL TEMPS ON TAP DURING THE PD FOR THE CWA. && .AVIATION... FOR TAF SITES KOFK/KOMA/KLNK VALID THROUGH 18/18Z. MAIN AVIATION CONCERN IS POTENTIAL STRONG/SEVERE CONVECTIVE ACTIVITY OVER SERN NEB THIS EVENING. FOCUS FOR ACTIVITY IS WARM FRONT ALONG KS/NEB BORDER. THE BEST TIME FOR SVR TSRA AT KLNK/KOMA APPEARS TO BE BTWN 18/00Z-06...BUT SCATTERED NATURE OF STORMS RESULTING IN LOW OVERALL CONFIDENCE. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && DEE
Hazardous weather outlook, Jun 17, 11:47 AM CDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1147 AM CDT WED JUN 17 2009 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-180700- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1147 AM CDT WED JUN 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER FOR MOST OF THE AREA FOR LATE THIS AFTERNOON AND TONIGHT...GENERALLY SOUTH OF A LINE FROM NELIGH NEBRASKA TO ONAWA IOWA. THUNDERSTORMS MAY DEVELOP ALONG A WARM FRONT IN SOUTH CENTRAL TO SOUTHEAST NEBRASKA LATE THIS AFTERNOON...ALTHOUGH A STRONG CAP WILL BE IN PLACE WHICH COULD LIMIT THE POTENTIAL DEVELOPMENT. IF STORMS CAN MANAGE TO BREAK THE CAP...THE STORMS COULD BECOME SEVERE VERY FAST DUE TO EXTREME INSTABILITY AND HIGH WIND SHEAR IN THE AREA. THESE STORMS WOULD BE SUPERCELL STORMS AND WOULD HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL...DAMAGING WINDS AND POSSIBLE TORNADOES. THIS WOULD MAINLY BE SOUTH OF A LINE FROM ABOUT COLUMBUS TO PLATTSMOUTH. A SECONDARY AREA FOR THUNDERSTORM DEVELOPMENT WILL BE ACROSS CENTRAL NEBRASKA LATE THIS AFTERNOON AS WELL. THE STORMS SHOULD THEN MERGE INTO A FORWARD MOVING CLUSTER OF SEVERE STORMS MOVING EAST THROUGH MUCH OF THE AREA THROUGH THE EVENING HOURS AND INTO THE OVERNIGHT PERIOD. THESE STORMS INITIALLY HAVE THE POTENTIAL TO PRODUCE TORNADOES ACROSS CENTRAL AND EASTERN NEBRASKA... BUT SHOULD TRANSITION MOSTLY TO A LARGE HAIL AND DAMAGING WIND THREAT AS BOWING LINE SEGMENTS DEVELOP WITHIN THE SYSTEM. LOCALLY HEAVY RAINFALL WOULD ALSO ACCOMPANY THE STORMS THROUGH THE NIGHT AS THEY MOVE EAST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE VERY LATE THURSDAY AFTERNOON THROUGH EARLY FRIDAY ACROSS THE AREA. THERE IS A SLIGHT CHANCE THAT A FEW STORMS ON THURSDAY NIGHT COULD BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL MOST LIKELY BE NEEDED LATE THIS AFTERNOON AND EVENING ACROSS MUCH OF THE OUTLOOK AREA. IN ADDITION...A CONFERENCE CALL FOR EMERGENCY MANAGERS AND MEDIA WILL BE CONDUCTED AT 130 PM. DEWALD
In the hours before
Local storm report, Jun 17, 2:13 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
213 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL 1 N ODELL 40.06N 96.80W
06/17/2009 M0.75 INCH GAGE NE LAW ENFORCEMENT
&&
LANDSVORKLocal storm report, Jun 17, 2:19 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
219 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM TORNADO 3 S ODELL 40.01N 96.80W
06/17/2009 GAGE NE EMERGENCY MNGR
ALONG THE NEBRASKA AND KANSAS STATE LINE.
&&
DEWALDLocal storm report, Jun 17, 2:22 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
222 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL 1 W ODELL 40.05N 96.82W
06/17/2009 E1.00 INCH GAGE NE LAW ENFORCEMENT
&&
LANDSVORKLocal storm report, Jun 17, 2:26 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
226 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL ODELL 40.05N 96.80W
06/17/2009 E1.75 INCH GAGE NE LAW ENFORCEMENT
REPORTED ON SOUTH SIDE OF ODELL
&&
LANDSVORKLocal storm report, Jun 17, 2:28 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
228 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM HAIL 2 S ODELL 40.02N 96.80W
06/17/2009 E2.75 INCH GAGE NE LAW ENFORCEMENT
REPORTED TO BE BREAKINGWINDSHIELDS OF SPOTTERS CARS
&&
LANDSVORKLocal storm report, Jun 17, 3:29 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
329 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM HAIL 8 S BURCHARD 40.03N 96.35W
06/17/2009 M2.00 INCH PAWNEE NE PUBLIC
&&
LANDSVORKThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 9:10 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 50 min |
| Jun 17, 12:47 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 58 min |
| Jun 17, 1:39 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 66 min |
| Jun 17, 2:12 PM CDT | Tornado Warning | OAX | Gage, Pawnee | 48 min |
| Jun 17, 2:42 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Pawnee, Richardson | 63 min |
| Jun 17, 5:58 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Platte | 62 min |
| Jun 17, 6:49 PM CDT | Severe Thunderstorm Warning | OAX | Dodge | 56 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.